# SDR 99ZZZX4178

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N55599
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335256
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 67040013
- Condition: Loose
- Location: Lt Mlg
- Part time: 5,662 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE COURSE OF A 100-HOUR INSPECTION, FOUND THE RT GEAR LOOSE.  ON CLOSER INSPECTION, THE LEFT FORWARD ATTACH FITTING WAS FOUND TO BE MOVING IN ALL DIRECTIONS.  REMOVED THE LANDING GEAR AND FOUND THE ENTIRE NUTPLATE HAD BROKEN LOOSE.  THIS ALLOWED THE TRUNNION TO ELONGATE THE HOLES IN THE SPAR WEB AND THE TRUNNION.  THE AIRCRAFT IS USED FOR TRAINING, BUT THERE WAS NO REPORT OF UNUSUAL NOISE OR VIBRATION.  ALL MAIN GEAR TRUNNION BOLTS WERE CHECKED, ONE AFT BOLT ON BOTH GEARS WAS FOUND LOOSE.  SUBMITTER STATED POSSIBLE CAUSE, THE BOLTS CAME LOOSE WHICH THEN BROKE THE NUTPLATE.
